Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Gramain, André
Le théorème de Van Kampen. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 33 no. 3 (1992), p. 237-251
Full text djvu | pdf | Reviews MR 1186948 | Zbl 0856.57001

stable URL: http://www.numdam.org/item?id=CTGDC_1992__33_3_237_0

Bibliography

1 N. Bourbaki, communication personnelle.
2 R. Brown, Groupoids and the van Kampen Theorem, Proc. London Math. Soc. (3) 17 (1967), 385-401  MR 220279 |  Zbl 0149.20002
3 R. Brown and J.L.Loday, Van Kampen theorems for diagrams of spaces, Topology 26 (1987), 311-335  MR 899052 |  Zbl 0622.55009
4 R. Crowell, On the van Kampen theorem, Pacific J. Math. 9 (1959), 43-50
Article |  MR 105104 |  Zbl 0088.39002
5 A. Grothendieck, Revêtement étale et groupe fondamental, Séminaire de Géométrie algébrique, Lecture Notes in Math. 224, Springer (1971).  MR 354651 |  Zbl 0234.14002
6 P.J. Higgins, Presentation of groupoids with applications to groups, Proc. Cambridge Phil. Soc. 60 (1964), 7-20  MR 158018 |  Zbl 0121.26602
7 P. Olum, Non-abelian cohomology and van Kampen's theorem, Ann. of Math. 68 (1958), 658-668  MR 96218 |  Zbl 0088.15202
8 H. Seifert, Konstruktion dreidimensionaler geschlossener Räume, Ber. Sächs. Akad. Wiss. 83 (1931), 26-66.  Zbl 0002.16001
9 H. Seifert und W. Threlfall, Lehrbuch der Topologie, english translation Acad. Press (1980).  Zbl 0009.08601
10 E. Van Kampen, On the fundamental group of an algebraic curve, Amer. J. of Math. 55 (1933), 255-260.  MR 1506962 |  JFM 59.0577.03
11 E. Van Kampen, On the connection between the fundamental groups of some related spaces, Amer. J. of Math. 55 (1933), 261-267.  JFM 59.0577.04
12 A.I. Weinzweig, The fundamental group of the union of spaces, Pacific J. Math. 11 (1961), 763-776
Article |  MR 175133 |  Zbl 0113.38401
Copyright Cellule MathDoc 2014 | Credit | Site Map